The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (812 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 3–12
DOI: 10.4171/ZAA/934

Published online: 2000-03-31

Geometry of Numerical Ranges in Locally $m$-Convex *-Algebras

Th. Chryssakis

In this paper we examine the symmetry of numerical ranges in a unital locally $m$-convex $C*$- algebra of a given element and its adjoint, with respect to a rotated real-axis, where the rotation angle depends on the value of the positive linear forms of the algebra (states) at the unit clement of the algebra.

Keywords: Numerical, $k$-numerical, matrix numerical and Bonsai numerical ranges, $k$-states, locally $m$-convex, *- and C-algebras, *-representations

Chryssakis Th.: Geometry of Numerical Ranges in Locally $m$-Convex *-Algebras. Z. Anal. Anwend. 19 (2000), 3-12. doi: 10.4171/ZAA/934